×

zbMATH — the first resource for mathematics

From transverse heteroclinic cycles to transverse homoclinic orbits. (English) Zbl 1116.34039
Summary: There is shown the existence of transversal homoclinic orbits for a sequence of periodic ordinary differential equations which has a limiting periodic ordinary differential equation with a transversal heteroclinic cycle.
MSC:
34C37 Homoclinic and heteroclinic solutions to ordinary differential equations
37B55 Topological dynamics of nonautonomous systems
37C29 Homoclinic and heteroclinic orbits for dynamical systems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BATTELLI F.-FEČKAN M.: Some remarks on the Melnikov function. Electon. J. Differential Equations 13 (2002), 1-29. · Zbl 1002.34034
[2] BATTELLI F.-FEČKAN M. : Subharmonic solutions in singular systems. J. Differential Equations 132 (1996), 21-47. · Zbl 0887.34029
[3] COPPEL W. A. : Dichotomies in Stability Theory. Lecture Notes in Math. 629, Springer-Verlag, New York, 1978. · Zbl 0376.34001
[4] GUCKENHEIMER J.-HOLMES P. : Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields. Spiinger-Verlag, New York, 1983. · Zbl 0515.34001
[5] PALMER K. J.: Exponential dichotomies and transversal homoclinic points. J. Differential Equations 55 (1984), 225-256. · Zbl 0508.58035
[6] PALIS J. P.-de MELO W.: Geometric Theory of Dynamical Systems: An Introduction. Springer-Verlag, New York, 1982. · Zbl 0491.58001
[7] SMALE S.: Differentiable dynamical systems. Bull. Amer. Math. Soc. 73 (1967), 747-817. · Zbl 0202.55202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.